Alert archive / Alabama / Flash Flood Watches in 2014
Flash Flood Watch 11, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Sep 27, 2014, 3:56 PM CDT for Conecuh County, Covington County, Escambia County, Alabama. It took effect at Sep 28, 2014, 12:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2014, 3:56 PM CDT (20:56 UTC)
- In effect from
- Sep 28, 2014, 12:00 AM CDT
- Expired
- Sep 28, 2014, 2:24 PM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 119 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WGUS64 KMOB 272056 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 356 PM CDT SAT SEP 27 2014 ...A FLASH FLOOD WATCH HAS BEEN ISSUED FROM MIDNIGHT TONIGHT THROUGH SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA... .A SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES WILL WEAKEN OVERNIGHT AND SUNDAY AS A SURFACE TROUGH OF LOW PRESSURE BUILDS OVER THE NORTH CENTRAL GULF OF MEXICO. THE COMBINATION OF MODERATE LIFTING WITH THIS SYSTEM AND VERY HIGH ATMOSPHERIC MOISTURE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE FORECAST AREA TONIGHT AND SUNDAY...WITH HEAVY RAINFALL LIKELY. ALZ056-059>064-FLZ001>006-280500- /O.NEW.KMOB.FF.A.0011.140928T0500Z-140928T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 356 PM CDT SAT SEP 27 2014 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... CONECUH...COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM MIDNIGHT CDT TONIGHT THROUGH SUNDAY AFTERNOON * RAINFALL TOTALS AVERAGING 2 TO 4 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS DUE MOSTLY TO TRAINING CELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
694 WGUS64 KMOB 280346 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1046 PM CDT SAT SEP 27 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA... .A SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES WILL WEAKEN OVERNIGHT AND SUNDAY AS A SURFACE TROUGH OF LOW PRESSURE BUILDS OVER THE NORTH CENTRAL GULF OF MEXICO. THE COMBINATION OF MODERATE LIFTING WITH THIS SYSTEM AND VERY HIGH ATMOSPHERIC MOISTURE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE FORECAST AREA TONIGHT AND SUNDAY...WITH HEAVY RAINFALL LIKELY. ALZ056-059>064-FLZ001>006-281200- /O.CON.KMOB.FF.A.0011.140928T0500Z-140928T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1046 PM CDT SAT SEP 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CONECUH...COVINGTON... ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA... COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA... INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH SUNDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE COAST DURING THE PRE DAWN HOURS SUNDAY...WITH NUMEROUS TO WIDESPREAD STORMS SPREADING INLAND THROUGH THE COURSE OF THE DAY SUNDAY. RAINFALL TOTALS AVERAGING 2 TO 4 INCHES ARE EXPECTED ALONG AND SOUTHEAST OF INTERSTATE 65 WITH LOCALLY HIGHER TOTALS OF DOUBLE THOSE AMOUNTS POSSIBLE WHERE STORMS REPEATEDLY OVER OVER THE SAME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
729 WGUS64 KMOB 280904 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 404 AM CDT SUN SEP 28 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH SUNDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA... .A SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES WILL WEAKEN OVERNIGHT AND SUNDAY AS A SURFACE TROUGH OF LOW PRESSURE BUILDS OVER THE NORTH CENTRAL GULF OF MEXICO. THE COMBINATION OF MODERATE LIFTING WITH THIS SYSTEM AND VERY HIGH ATMOSPHERIC MOISTURE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE FORECAST AREA TONIGHT AND SUNDAY...WITH HEAVY RAINFALL LIKELY. ALZ056-059>064-FLZ001>006-281715- /O.CON.KMOB.FF.A.0011.000000T0000Z-140928T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 404 AM CDT SUN SEP 28 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CONECUH...COVINGTON... ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA... COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA... INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH THIS AFTERNOON * SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE COAST DURING THE PRE DAWN HOURS SUNDAY...WITH NUMEROUS TO WIDESPREAD STORMS SPREADING INLAND THROUGH THE COURSE OF THE DAY SUNDAY. RAINFALL TOTALS AVERAGING 2 TO 4 INCHES ARE EXPECTED ALONG AND SOUTHEAST OF INTERSTATE 65 WITH LOCALLY HIGHER TOTALS OF DOUBLE THOSE AMOUNTS POSSIBLE WHERE STORMS REPEATEDLY OVER OVER THE SAME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
215 WGUS64 KMOB 281053 CCA FFAMOB FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 547 AM CDT SUN SEP 28 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA... .DEEP MOISTURE WILL SPREAD NORTHWARD ACROSS THE REGION FROM THE GULF OF MEXICO TODAY...ALLOWING FOR THE DEVELOPMENT OF NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS BY THIS AFTERNOON...ESPECIALLY ALONG AND TO THE SOUTHEAST OF THE INTERSTATE 65 CORRIDOR. HEAVY RAINS COULD LEAD TO FLASH FLOODING...ESPECIALLY WHERE REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS MOVE ACROSS THE SAME LOCATIONS. ALZ056-059>064-FLZ001>006-281915- /O.COR.KMOB.FF.A.0011.000000T0000Z-140928T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 547 AM CDT SUN SEP 28 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CONECUH...COVINGTON... ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA... COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA... INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH THIS AFTERNOON * SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE COAST DURING THE EARLY THIS MORNING...WITH NUMEROUS TO WIDESPREAD STORMS SPREADING INLAND THROUGH THE COURSE OF THE DAY. RAINFALL TOTALS AVERAGING 2 TO 4 INCHES ARE EXPECTED ALONG AND SOUTHEAST OF INTERSTATE 65 WITH LOCALLY HIGHER TOTALS OF DOUBLE THOSE AMOUNTS POSSIBLE WHERE STORMS REPEATEDLY OVER OVER THE SAME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
476 WGUS64 KMOB 281924 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 224 PM CDT SUN SEP 28 2014 ...FLASH FLOOD WATCH IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA... .THE HEAVY RAIN JUST SOUTH OF THE NORTHERN GULF COAST HAS STRUGGLED TO SPREAD INLAND THROUGHOUT THE DAY. ALTHOUGH THE PRECIPITATION COVERAGE WILL INCREASE THROUGH THE REMAINDER OF THE AFTERNOON...THE FORECAST RAINFALL RATES DO NOT SUPPORT THE CONTINUATION OF THE FLASH FLOOD WATCH. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. ALZ056-059>064-FLZ001>006-282030- /O.CAN.KMOB.FF.A.0011.000000T0000Z-140928T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 224 PM CDT SUN SEP 28 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Sep 27, 3:55 PM CDT, 1 minute earlier.
Area forecast discussion, Sep 27, 3:55 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT SAT SEP 27 2014
.SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...A SURFACE RIDGE OF
HIGH PRESSURE ACROSS THE SOUTHEAST CONUS WILL WEAKEN OVERNIGHT AND
SUNDAY AS A SURFACE TROUGH OF LOW PRESSURE BUILDS OVER THE NORTH
CENTRAL GULF OF MEXICO. MEANWHILE...A WEAK UPPER TROUGH OVER THE
SOUTHERN PLAINS WILL ADVANCE EASTWARD THROUGH SUNDAY AFTERNOON. THE
COMBINATION OF MODERATE LIFTING WITH THIS SYSTEM AND PRECIPITABLE
WATER VALUES CLIMBING TO BETWEEN 2.0 AND 2.4 INCHES WILL RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE FORECAST
AREA TONIGHT AND SUNDAY. HEAVY RAINFALL COULD LEAD TO LOCALIZED
FLOODING OR FLASH FLOODING OF URBAN AREAS...CREEKS AND STREAMS AND
LOW LYING AREAS TONIGHT...ESPECIALLY WHERE REPEATED ROUNDS OF
SHOWERS AND STORMS MOVE ACROSS THE SAME LOCATIONS. THE BEST CHANCE
OF HEAVY PERSISTENT RAINFALL THROUGH SUNDAY AFTERNOON WILL OCCUR
SOUTHEAST OF I-65 WHERE WIDESPREAD 1.5 TO 3.0 INCHES OF RAINFALL IS
EXPECTED. THEREFORE...A FLASH FLOOD WATCH HAS BEEN ISSUED FROM
MIDNIGHT TONIGHT THROUGH SUNDAY AFTERNOON FOR THE WESTERN FLORIDA
PANHANDLE AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA.
LOW TEMPERATURES TONIGHT WILL BE 8 TO 13 DEGREES ABOVE NORMAL AND
RANGE FROM 66 TO 72 DEGREES...EXCEPT FOR THE MID 70S ALONG THE
IMMEDIATE COAST. BELOW NORMAL HIGH TEMPERATURES ARE FORECAST FOR
SUNDAY...RANGING FROM 78 TO 81 DEGREES. /22
.LONG TERM (MONDAY THROUGH SATURDAY)...SURFACE LOW OVER THE NORTHERN
GULF SUNDAY NIGHT WILL MOVE EAST NORTHEAST SUNDAY NIGHT INTO MONDAY
AS THE UPPER SHORTWAVE MOVES EASTWARD. THIS WILL SERVE TO ENHANCE
CONVECTION ACROSS COASTAL AREAS OVERNIGHT INTO MONDAY MORNING WITH
MORE HEAVY RAIN POSSIBLE. THE SHORTWAVE AND SFC LOW MOVE EAST OF THE
AREA ON MONDAY. A DRIER AIRMASS MOVES INTO THE AREA MONDAY NIGHT IN
THE WAKE OF THE TROUGH. A DRY PERIOD FOLLOWS TUESDAY INTO WEDNESDAY
AS UPPER RIDGING BUILDS OVER THE EASTERN STATES IN RESPONSE TO A
LARGE TROUGH DEVELOPING OVER THE WESTERN STATES. THE INCREASING
UPPER HEIGHTS WILL ALLOW TEMPS TO WARM BACK INTO THE UPPER 80S TO
AROUND 90. THE UPPER RIDGE SLIDES EAST ON THURSDAY AS THE UPPER
TROUGH MOVES EAST. THIS WILL ALLOW MOISTURE TO BEGIN TO RETURN TO THE
AREA AHEAD OF THE TROUGH AND ASSOCIATED COLD FRONT. AS MOISTURE
LEVELS INCREASE...RAIN CHANCES WILL INCREASE THURSDAY INTO FRIDAY AS
THE FRONT APPROACHES AND MOVES THROUGH THE AREA. THE GFS AND ECMWF
BOTH SHOW A DRIER AND COOLER AIRMASS RETURNING TO THE AREA IN THE
WAKE OF THE FRONT FOR NEXT WEEKEND. /13
&&
.AVIATION...
27.18Z KMOB/KBFM AND KPNS TAF CYCLE
SATELLITE IMAGERY AND AREA OBSERVATIONS INDICATE A LARGE AREA MVFR
CEILINGS LOCATED OVER SOUTH CENTRAL AL AND PORTIONS OF THE NORTHWEST
FL PANHANDLE. SHRA AND POSSIBLY A FEW TSRA WILL INCREASE IN COVERAGE
ACROSS COASTAL AREAS THIS EVENING...WITH NUMEROUS TO WIDESPREAD SHRA
AND TSRA SPREADING ACROSS THE REGION TONIGHT INTO SUNDAY MORNING.
CIGS SHOULD PRIMARILY STAY IN THE MVFR RANGE OVERNIGHT...WITH
OCCASIONAL IFR CIGS CONDITIONS. LOCALLY HEAVY RAIN MAY ALSO REDUCE
VISIBILITY TO THE MVFR RANGE LATE TONIGHT INTO SUNDAY MORNING...WITH
OCCASIONAL IFR CIGS CONDITIONS. /22
&&
.MARINE...A MODERATE TO STRONG EASTERLY WIND FLOW WILL GRADUALLY
DECREASE TONIGHT AND SUNDAY AS A SURFACE TROUGH OF LOW PRESSURE
BUILDS OVER THE NORTH CENTRAL GULF OF MEXICO. THE TROUGH WILL ALSO
BRING NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE MARINE
AREA THROUGH THE REMAINDER OF THE WEEKEND. AN OFFSHORE WIND WILL
DEVELOP SUNDAY NIGHT THROUGH TUESDAY AS A WEAK LOW PRESSURE AREA
DEVELOPS OVER SOUTHEAST ALABAMA AND MOVES EAST. AN ONSHORE WIND FLOW
WILL THEN RESUME LATE WEDNESDAY THROUGH THURSDAY AS A SURFACE RIDGE
OF HIGH PRESSURE REBUILDS ACROSS THE SOUTHEAST STATES. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 71 80 68 85 65 / 80 80 60 20 05
PENSACOLA 71 81 72 84 69 / 80 90 60 40 20
DESTIN 74 81 75 83 72 / 80 90 60 60 20
EVERGREEN 68 78 68 83 65 / 60 90 70 30 05
WAYNESBORO 66 79 65 85 64 / 60 80 50 10 05
CAMDEN 66 78 67 82 64 / 40 90 60 20 05
CRESTVIEW 70 80 71 85 65 / 70 90 60 50 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM MIDNIGHT SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: CONECUH...COVINGTON...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE...
FL...FLASH FLOOD WATCH FROM MIDNIGHT SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
&&Hazardous weather outlook, Sep 27, 11:12 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1112 AM CDT SAT SEP 27 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1112 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DEEP MOISTURE WILL SPREAD ACROSS THE REGION TODAY AND TONIGHT AHEAD OF DEVELOPING LOW PRESSURE. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION...BECOMING NUMEROUS TO WIDESPREAD ACROSS MOST LOCATIONS BY TONIGHT. HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING OF URBAN AREAS...CREEKS AND STREAMS AND LOW LYING AREAS TONIGHT...ESPECIALLY WHERE REPEATED ROUNDS OF SHOWERS AND STORMS MOVE ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION SUNDAY...BEFORE THE BETTER COVERAGE OF CONVECTION GRADUALLY BECOMES FOCUSED MAINLY ACROSS THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA SUNDAY NIGHT INTO EARLY MONDAY. LOCALLY HEAVY RAINS COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING THROUGH EARLY MONDAY ACROSS THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. GMZ630>635-650-655-670-675-281130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1112 AM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 7 PM CDT THIS EVENING DUE TO A STRONG EASTERLY WIND AND BUILDING SEAS. SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINES FOR BAYS AND SOUNDS DUE TO A MODERATE EASTERLY WIND. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE MARINE AREA TODAY...BECOMING WIDESPREAD TONIGHT. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR SOME OF THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS THE MARINE AREA SUNDAY. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR SOME OF THIS ACTIVITY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:51 AM CDT | Small Craft Advisory | MOB | 17 hr |
Nearby
Flash Flood Watches in Alabama, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.